# SDR ASOA01114

- Difficulty date: July 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7120312
- Condition: Ruptured
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4696 - DURING FLIGHT FROM ATL TO SWF, PILOT SAW RIGHT SIDE HYDRAULIC QUANTITY AND PRESSURE INDICATIONS AT ZERO.  AN EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO ATL WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND PRESSURE LINE ON THE RIGHT ENGINE TO BE RUPTURED.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC PRESSURE LINE ON RIGHT ENGINE.  THE ENGINE DRIVEN PUMP WAS ALSO REPLACED DUE TO IT OPERATING WITHOUT FLUID FOR 46 MINUTES.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
